MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT WITH ENFIT CONNECTOR - ENDOSCOPIC/RAD,18FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT WITH ENFIT CONNECTOR - ENDOSCOPIC/RAD,18FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8250-18
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 18-may-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the third of three reports.Refer to 9611594-2022-00066 for the first event.Refer to 9611594-2022-00067 for the second event.It was reported there was an issue where the label was rubbing off of the g-j tube (ie: gastric and jejunal labels rubbing off actual tubing).There was no reported injury.Additional information received 28-apr-2022 stating it was reported by nursing that the label rubbed off sooner than this and tape was put on to help identify the tubes, the date of exact rubbing off is unknown.No medical intervention was required.
 
Additional Manufacturer Narrative
Correction:d1, d4 and g4.Additional information: b5.All information reasonably known as of 13-jun-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(6).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Additional information received 24-may-2022 regarding stoma/tube care information as follows: 1) wound cleanser is used on the stoma site only ¿ 1x a day nursing is instructed to clean the stoma site and replace a dry dressing over.We do not routinely clean the feeding tube itself unless it is visibly soiled (ie with bodily fluids, etc ¿ in which case we would also use wound cleanser.This does not happen often.) 2) site care ¿ stoma care ¿ is performed every day and each time the stoma is 'soiled' or becomes wet from perspiration/sweat, showering, etc.3) per report from our nutritionist, the tube was in place less than '6-weeks before the labels wore off.'.

Brand Name
MIC GASTRIC-JEJUNAL FEEDING TUBE KIT WITH ENFIT CONNECTOR - ENDOSCOPIC/RAD,18FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key14453672
Report Number9611594-2022-00068
Device Sequence Number6354699
Product Code KNT
UDI-Device Identifier00350770445458
UDI-Public00350770445458
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K921370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8250-18
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose